# SDR FDEA202112073039

- Difficulty date: December 7, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293312
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE DOUBLER AT APPROXIMATE STATION XOS 990 FOUND   CRACK. RIGHT HAND WING FIXED LEADING EDGE CRACKED DOUBLER AT APPROXIMATE STATION XOS   990 REPAIRED AS PER SRM 57-40-01-2R REPAIR 9 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. REFER TO SPECIAL / NONROUTINE MAINTENANCE FORM # N00959 FOR WORK   DETAILS.
